- -

Correction to: Some results and examples concerning Whyburn spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Correction to: Some results and examples concerning Whyburn spaces

Show full item record

Alas, OT.; Madriz-Mendoza, M.; Wilson, RG. (2012). Correction to: Some results and examples concerning Whyburn spaces. Applied General Topology. 13(2):225-226. doi:10.4995/agt.2012.1631.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87334

Files in this item

Item Metadata

Title: Correction to: Some results and examples concerning Whyburn spaces
Author:
Issued date:
Abstract:
[EN] We correct the proof of Theorem 2.9 of the paper mentioned in the title (published in Applied General Topology, 13 No.1 (2012), 11-19).
Subjects: Whyburn space , Weakly Whyburn space , Submaximal space , Scattered space , Semiregular , Feebly compact
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1631
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1631
Type: Artículo

This item appears in the following Collection(s)

Show full item record